Search
  • Melanie Williams

Weak for a Week!

This last week on Strensiq has been challenging. Not only have I been exhausted for the whole time the injection site reactions have really kicked off big time. Even the first one I did is still showing but now diminishing. I looked on the various 'Soft Bones' and 'HPP' sites and it appears that these reactions are extremely common especially in the first few months. Each reaction is about 10cm, raised and very red and itchy. They only appear on the 3rd day after injecting and then become very red and fierce. I have been taking 'Fexofenadine' antihistamine but many people are recommending 'Benadryl'. So a trip to the chemist and I took my first 'Benadryl' last night. Great news the sites seem much less red and itchy this morning. Thank you my Facebook friends across the world! Severe aches and pains have also begun kicking in. A real gnawing ache in my bones. Once again I was warned of this so it's obviously a stage that I will have to go through whilst my body gets used to having the enzyme its never had before. So the process of mending begins.


I began painting again this week and it really has been a great distraction. The heat of the hot wax and encaustic tools I use really help me to work and I was able to complete the two pictures below. The first is our local mountain Arenig Fawr in the Snow. I just hope and I am not encouraging the chilly weather it depicts! You can see more of my artwork on my website.




#asfotasealfa #strensiq #HPP #hypophosphatasia #softbones #encaustic #hppandme

31 views

© melanie williams

This site was designed with the
.com
website builder. Create your website today.
Start Now